(845) 561-2225

Google Plus Facebook Twitter Youtube

Advanced Alternative Medicine Center

Advanced Alternative Medicine Center

Request an Action PlanTo Request an Action Plan to address ADD/ADHD Vyvanse Click Here

ADD/ADHD Medicines and Safety 

The Medical Perspective

The FDA has issued a warning about the risk of drug abuse with amphetamine stimulants. FDA safety advisors are also concerned about the possibility that all amphetamine and methylphenidate stimulants used for ADHD may increase the risk of heart and psychiatric problems.

The FDA has also issued a warning about a connection between antidepressants (including the non-stimulant Strattera) and an increased risk of suicide in adults aged 18-24, especially in the first one or two months of treatment.

While these risks may seem alarming, keep in mind that experts generally consider these medicines safe. Serious problems are rare. Still, you should discuss the risks and benefits of these drugs with your doctor.

Vyvanse

What is the most important information I should know about Vyvanse?

Vyvanse has a high risk of abuse or dependence. Keep in a safe place to prevent misuse and abuse. Selling or sharing Vyvanse may harm others and is illegal.

Tell the doctor if your child has (or you have a family history of having) ever abused or been dependent on alcohol, prescription medicines or street drugs.

Vyvanse is a stimulant medicine. The following have been reported with use of stimulant medicines.

  1. Heart-related problems including:

sudden death in people who have heart problems or heart defects

sudden death, stroke and heart attack in adults

increased blood pressure and heart rate

Tell the doctor if your child has any heart problems, heart defects, high blood pressure, or a family history of these problems.

Call your child’s doctor right away if your child has any signs of heart problems such as chest pain, shortness of breath, or fainting while taking Vyvanse.

  1. Mental (psychiatric) problems including:

new or worse behavior and thought problems

new or worse bipolar illness

In Children and Teenagers

new psychotic symptoms such as:

seeing things or hearing voices

believing things that are not true

being suspicious

new manic symptoms

Tell the doctor about any drug abuse, alcohol abuse or mental problems that your child has had, or about a family history of suicide, bipolar illness, or depression.

Call your child’s doctor right away if your child has any new or worsening mental symptoms or problems while taking Vyvanse.

The Alternative Perspective Your Solution

If you are currently taking prescription medication for your symptoms and are interested in building more health and perhaps getting off your medication by addressing the cause of your health concern, please call the office and let us discuss your options.  I will work with your medical doctor to restore your health and reduce or eliminate the need for medication.

When Your Health Matters

This Week’s Radio Show

Click the link for a description of this week's show and a link to the podcast from: 

The Hudson Valley

or

San Francisco Bay

or

Savannah, GA "NEW"

Free Health Care Class Schedule

This Week’s Free Class

Classes start at 6: 30 pm

Classes are open to the public

You Must Call 845-561-2225

for reservations

 

 

This Month's Special Offer

Advanced Alternative Medicine Center

Advanced Alternative Medicine Center

Serving All Your Heath Care Needs ... Naturally!

Dr. Richard A. Huntoon

Pooler Chiropractor

Newburgh Chiropractor

Top 10 chiropractic clinics in Newburgh, NY
A winner of the 2015 Patients' Choice Awards in Chiropractic - Newburgh, NY
Verified by Opencare.com

Contact Us

Phone: (845)561-BACK (2225)

 

Pooler, GA - Primary Office

Newburgh, NY - Secondary Office

 

Google Plus Facebook Twitter Youtube